# SDR ASAA2017030120162

- Difficulty date: March 1, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOORBEAM HAS CORR AT RBL 34 TO RBL 44. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS, REPAIRED DAMAGE TO BEAM UPPER CAP LBL 60 TO RBL 60 IAW SRM 53-70-51-2R-4 W 1.0 O .150 R .36 L 3.5 D .014.
